# SDR YENA2025121601224

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,166 hours, 3,197 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2233 BOS-SFO (ETOPS). " (PACKS); FOR CORRECTIVE ACTION REF LP 4500480 ITEM 1 MDDR CLEARED MX-4 UPDATED PLACARD REMOVED".
